Loried; Yes I am with Wildcat, THIS sounds right just remember it is not unusual to have some increase in the effects your taking it for increase for a short time like increase in anxiety of depression but that well fo away in 1 to 2 weeks just have to fight through it but at least you know that can be normal but then it really get much better. Hang in there you can do this. Chuck1957
I think you already know the answer !!! No ii is not likely a good thing. Firstly . The original effexor hasent had a chance to see if it will offer you. ... what reprieve it may bring. That could take weeks to kick in. If it was me. I wouldnt take it. Im reducing my effexir bc ..it is negatively affecting me. All they want to do is up the dosage or change the pill.
- Effexor Information for Consumers
- Effexor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Effexor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I take 100mg/day of prozac/Dr. prescribed.Max daily dose reads60-80mg/day. Any dangers w/ 100mg/day?
Posted 17 Feb 2015 • 3 answers
Posted 25 Apr 2015 • 2 answers
Posted 22 Sep 2015 • 2 answers
Posted 14 Mar 2016 • 0 answers
Posted 20 Aug 2017 • 1 answer